# SDR MEX2003575

- Difficulty date: December 30, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 696233B
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT 610 - CUN-ATL - AIRCRAFT RETURNED AFTER APPROXIMATELY 30 MINUTES, DU TO THAT THE LEFT CONSTANT SPPED DRIVE REACHED THE HIGH TEMPERATURE RANGE AND THE RT GENERATOR WAS PREVIOUSLY DEFERRED BY MEL CAT B.  CAPTAIN DISENGAGED THE CSD AND PERFORMED THE ABNORMAL PROCEDURE.  AT PLATFORM, THE SYSTEM WAS TESTED.  THE RT GENERATOR AND GCU AND THE LT CSD, GENERATOR AND HEAT EXCHANGER WERE REPLACED AND SYSTEM WAS TESTED IAW MM 24-10-01, 24-10-03, 24-20-01 AND 24-20-07, ALL CORRECT.  (M)
